# SDR NACA2020010800167

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER HORIZONTAL STABILIZER SKIN, HSS142, ZONE "C" FORWARD OF REAR SPAR, SKIN CRACKED. REPAIRED R/H LOWER H-STAB SKIN. SSTA 147.9 ZONE "C" FWD OF REAR SPAR IAW BOEING SB 737-55-1059 FIG. 4 REV. 1 DATED APRIL 6, 2016.
